# SDR A6WA201140120

- Difficulty date: January 26, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,184 cycles
- System (JASC): 5751 · Ailerons
- Part: Nut Plate
- Condition: Missing
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON CTR BRACKET HAS MISSING NUTPLATE AND NUTPLATE HOLE IS DAMAGED.  R & R LT AILERON CTR BRACKET IAW REO 601R-57-61-320.
